# SDR ABXA9900679

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47510
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pivot Pin
- Condition: Out Of Position
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NOSE GEAR WOULD NOT EXTEND AND GEAR DOORS WOULD NOT OPEN WHEN GEAR WAS EXTENDED.  RECYCLED GEAR, SYSTEM FUNCTIONED NORMAL.  REMOVED AND REINSTALLED AFT PIVOT PIN ON OVER-CENTER LINK TO OBTAIN 55 DEGREE ANGLE ON IDLER ARM IAW DC9 MM 32-20-00.  OPS CHECKED GOOD.
